On sufficiency of the Kuhn-Tucker conditions. (English) Zbl 0463.90080


90C30 Nonlinear programming
49N15 Duality theory (optimization)
Full Text: DOI


[1] Mangasarian, O. L., Pseudo-convex functions, SIAM J. Control, 3, 281-290 (1965) · Zbl 0138.15702
[2] Whittaker, E. T.; Watson, G. N., A Course of Modern Analysis, ((1963), Cambridge Univ. Press: Cambridge Univ. Press Cambridge, England), 129 · Zbl 0108.26903
[3] Mangasarian, O. L., Nonlinear Programming, ((1969), McGraw-Hill: McGraw-Hill New York), 34 · Zbl 0194.20201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.